Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: I'm the Lexapro Zombie  (Read 142 times)

0 Members and 1 Guest are viewing this topic.

Offline WorriedDude22

  • Newbie
  • *
  • Posts: 20
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
I'm the Lexapro Zombie
« on: June 25, 2014, 12:21:25 PM »
Hi all! So yesterday I tried Lexapro for the 2nd time at 5mg.  I only have anxiety... no depression.  I woke up in my sleep in sort of a hysteria.  I was scared and freaked out over nothing.  This is the 2nd time this has happened.  I also feel like a complete zombie.  No emotions, just in a fog.  I'm really tempted to stop again, and just stick to my Ativan.  Does this zombie feeling ever go away?  I don't want to be emotionless and just "there".  I want to be my normal self and have my normal personality... just without the worry.  I know Lexapro is a popular topic here... but I would really appreciate the help.  I would rather have my energy and personality with the anxiety... rather than the opposite. 
Bookmark and Share

Offline BusuB

  • Sr. Member
  • ****
  • Posts: 275
  • Rec's: 2
    • Poke This Member
Re: I'm the Lexapro Zombie
« Reply #1 on: June 25, 2014, 01:54:18 PM »
You don't mention how long you've been on lex.  For the most part that foggy feeling should dissipate over time.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4268
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: I'm the Lexapro Zombie
« Reply #2 on: June 25, 2014, 06:10:05 PM »
I would rather have my energy and personality with the anxiety... rather than the opposite.

Two days on a small dose is not going to tell you anything about a med. Antidepressants do not turn folk into unfeeling zombies, though it may feel like that in the beginning.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
3965 Views
Last post June 14, 2009, 09:47:59 PM
by abeja_reina_1989
6 Replies
1178 Views
Last post June 19, 2011, 04:33:54 AM
by pauly j
2 Replies
450 Views
Last post January 22, 2012, 12:00:29 AM
by plomeli
5 Replies
571 Views
Last post December 13, 2012, 08:00:42 PM
by keep_calm
1 Replies
71 Views
Last post July 23, 2014, 02:16:47 AM
by kconnors